# SDR HEEA0016594

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Assy
- Part number: 94501031
- Condition: Malfucntioned
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY SWITCHES INOPERATIVE.
